# SDR DALA1220630673

- Difficulty date: April 4, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 63,285 hours, 29,265 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 580 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LT FRAME REPAIR MISSING FASTENER, DENT UNDERNEATH NOT ADDRESSED BS 580, STR 26L- STR 27L FAA FINDING DURING AAI INSPECTION.  REMOVED REPAIR ANGLE IAW SRM 51-40-02.  CUT OUT DENT DAMAGE TO FRAME IAW SRM 53-00-07, REPAIR 5.  HFEC INSPECTION PERFORMED IAW NDT MANUAL PART 6 51-00-19. .040 INSURANCE CUT/BLEND IAW SRM 53-00-07 STEP 2.  ALODINED, PRIMED AND TOP-COATED ALL PARTS AND CUTOUT OF FRAME DENT IAW SRM 51-20-01.  RE-INSTALLED FRAME REPAIR IAW SRM 51-40-02 AND SRM 53-00-07 REPAIR 5.
